# SDR GTIA2025111039167

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 10,758 hours, 4,629 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESENT ASSOCIATED TO PACK 1. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: PACK 1, FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00-810-831-A AND TSM 49-00-00-200-812-A. THE SOURCE WAS THE APU OIL OVER SERVICE. DRAINED 1QT IAW AMM 49-90-00. PERFORMED PACK BURNOUT IAW AMM 21-00-00-615-802-A LEVEL A DECONTAMINATION OF ECS. ENGINE RUN IN IDLE IAW AMM 71-00-00-860-823-A. NO DEFECTS NOTED AT THIS TIME, A/C OK FOR CONTINUED SERVICE.
